Volume 21 Number 4
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Author Index – T
Tabachnikov, Sergei
On three-periodic trajectories of multi-dimensional dual billiards
Tabuada, Gonçalo
Topological Hochschild and cyclic homology for differential graded categories
Tagami, Keiji
The maximal degree of the Khovanov homology of a cable link
Tai, Jin-yen
Localizations of abelian Eilenberg-Mac Lane spaces of finite type
Takasawa, Mitsuhiko
Minimal dilatations of pseudo-Anosovs generated by the magic 3–manifold and their asymptotic behavior
Takase, Masamichi
High-codimensional knots spun about manifolds
Takeda, Yasushi
Tamaki, Dai
Higher topological complexity and its symmetrization
Tamanoi, Hirotaka
Cap products in string topology
Generalized orbifold Euler characteristic of symmetric products and equivariant Morava K–theory
Generalized orbifold Euler characteristics of symmetric orbifolds and covering spaces
Infinite roduct decomposition of orbifold mapping spaces
Tan, Ser
The diagonal slice of Schottky space
Tanaka, Kohei
A combinatorial description of topological complexity for finite spaces
Tanaka, Kokoro
Independence of Roseman moves including triple points
Tanaka, Shunsuke
On sections of hyperelliptic Lefschetz fibrations
Taniguchi, Masaki
Rational homology 3-spheres and simply connected definite bounding
Tanré, Daniel
H–space structure on pointed mapping spaces
Steenrod squares on intersection cohomology and a conjecture of M. Goresky and W. Pardon
Taylor, Samuel
A note on subfactor projections
Convex cocompactness and stability in mapping class groups
Taylor, Scott
On non-compact Heegaard splittings
Thin position for knots, links, and graphs in 3-manifolds
Teicher, Mina
Characterization of line arrangement for which the fundamental group of the complement is a direct product of free groups
On non fundamental group equivalent surfaces
The fundamental group of a Galois cover of CP1 × T
Teichner, Peter
Higher order intersection numbers of 2-spheres in 4-manifolds
Tene, Haggai
On the product in negative Tate cohomology
Teragaito, Masakazu
Left-orderable fundamental groups and Dehn surgery on genus one $2$--bridge knots
On hyperbolic 3–manifolds realizing the maximal distance between toroidal Dehn fillings
Terashima, Yuji
Characteristic classes of fiber bundles
Thaule, Marius
The axioms for n-angulated categories
Théret, Guillaume
Divergence et parallélisme des rayons d'étirement cylindriques
Theriault, Stephen
Anick spaces and Kac-Moody groups
Mod p decompositions of the loop spaces of compact symmetric spaces
Odd primary homotopy decompositions of gauge groups
Odd primary homotopy types of $SU(n)$-gauge groups
Thistlethwaite, Morwen
An alternative approach to hyperbolic structures on link complements
Thom, Andreas
About a conjecture of Daniel H. Gottlieb
New topological methods to solve equations over groups
Thomas, Anne
Infinite generation of non-cocompact lattices on right-angled buildings
Lattices acting on right-angled buildings
Thomas, Sebastian
Faithfulness of a functor of Quillen
Thompson, Abigail
Invariants of curves in RP2 and R2
Surgery on a knot in (Surface x I)
Thompson, Robert
An unstable change of rings for Morava E-theory
Thomson, Scott
Systoles of hyperbolic manifolds
Thumann, Werner
$L^2$-invisibility of symmetric operad groups
Tillmann, Steffen
Occupants in simplicial complexes
Tillmann, Stephan
Character varieties of mutative 3–manifolds
Coverings and minimal triangulations of 3-manifolds
Even triangulations of n-dimensional pseudo-manifolds
Z2-Thurston norm and complexity of 3-manifolds, II
Tillmann, Ulrike
Infinite loop spaces and nilpotent K-theory
Tinsley, Frederick
Spherical alterations of handles: embedding the manifold plus construction
Tirel, Carrie
Boundaries of Baumslag-Solitar groups
Tolman, Susan
The Gromov width of complex Grassmannians
Tomova, Maggy
Essential surfaces in highly twisted link complements
Flipping bridge surfaces and bounds on the stable bridge number
Multiple bridge surfaces restrict knot distance
Thin position for knots, links, and graphs in 3-manifolds
Tonkonog, Dmitry
The closed-open string map for S^1-invariant Lagrangians
Torres-Giese, Enrique
Topological complexity of motion planning in projective product spaces
Tosun, Bülent
Tight small Seifert fibered manifolds with e_0=-2
Tradler, Thomas
Infinity structure of Poincaré duality spaces
Tran, Anh
Character Varieties of Double Twist Links
Proof of a stronger version of the AJ conjecture for torus knots
The universal character ring of two-generator one-relator groups
Trần, Hùng
Geometric embedding properties of Bestvina-Brady subgroups
On the coarse geometry of certain right-angled Coxeter groups
Relative divergence of finitely generated groups
Trapp, Rolland
Hyperbolic tangle surgeries and nested links
Traynor, Lisa
Generating family invariants for Legendrian links of unknots
Lagrangian cobordisms via generating families: construction and geography
Obstructions to Lagrangian cobordisms between Legendrians via generating families
Trickey, Kirsten
Intrinsically linked graphs in projective space
Triestino, Michele
Small $C^1$ actions of semidirect products on compact manifolds
Trujillo-Negrete, Alejandra
On the virtually-cyclic dimension of mapping class groups of punctured spheres
Truong, Linh
Truncated Heegaard Floer homology and knot concordance invariants
Tschantz, Steven
Complements of tori and Klein bottles in the 4–sphere that have hyperbolic structure
Fibered orbifolds and crystallographic groups
Matching theorems for systems of a finitely generated Coxeter group
Tshishiku, Bena
Pontryagin classes of locally symmetric manifolds
Tsukuda, Shuichi
The Euler characteristic of the configuration space of planar spidery linkages
Tsutaya, Mitsunobu
Mod p decompositions of gauge groups
Tsvietkova, Anastasiia
An alternative approach to hyperbolic structures on link complements
Tubbenhauer, Daniel
Super q-Howe duality and web categories
Tuffley, Christopher
Finite subset spaces of graphs and punctured surfaces
Some Ramsey-type results on intrinsic linking of n-complexes
Turaev, Vladimir
A function on the homology of 3-manifolds
A norm for the cohomology of 2–complexes
Unoriented topological quantum field theory and link homology
Turchin, Victor
Context-free manifold calculus and the Fulton-MacPherson operad
Dyer–Lashof–Cohen operations in Hochschild cohomology
Real homotopy theory of semi-algebraic sets
Turner, James
On realizing diagrams of Pi–algebras
Turner, Katharine
Rips filtrations for quasi-metric spaces and asymmetric functions with stability results
Turner, Paul
A functorial approach to differential characters
A spectral sequence for Khovanov homology with an application to (3,q)-torus links
Gerbes and homotopy quantum field theories
The homotopy theory of Khovanov homology
Unoriented topological quantum field theory and link homology
Tweedy, Eamonn